# SDR 200706092204

- Difficulty date: June 9, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N112LL
- Make and model: Bolkms BK117A3
- Aircraft serial: 7038
- Aircraft time: 15,271 hours
- Engine: Lyc LTS101650B1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Binding
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED BINDING IN THE T/R CONTROLS.  DIRT WAS FOUND IN T/R GRIP BEARINGS CAUSING BINDING IN CONTROL.
